Alert archive / Wisconsin / Special Weather Statements in 2016
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 19, 2016, 11:26 PM CDT for Saint Croix County, Wisconsin. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2016, 11:26 PM CDT (04:26 UTC)
- Expired
- Jun 20, 2016, 12:15 AM CDT
- In force
- 49 min
- Issued by
- NWS Twin Cities, MN
County Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 62 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 4.4 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 616 J/kg
- Mixed-layer CIN
- -295 J/kg
- Mixed-layer LCL
- 1984 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
579 WWUS83 KMPX 200426 SPSMPX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1126 PM CDT SUN JUN 19 2016 MNZ062-063-070-WIZ023-024-200515- WASHINGTON-DAKOTA-RAMSEY-ST. CROIX-PIERCE- 1126 PM CDT SUN JUN 19 2016 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN WASHINGTON... NORTH CENTRAL DAKOTA...SOUTHERN RAMSEY...SOUTHERN ST. CROIX AND NORTHERN PIERCE COUNTIES THROUGH 1215 AM CDT... AT 1125 PM CDT...STRONG THUNDERSTORMS WERE CLUSTERED OVER WEST ST. PAUL...OR OVER ST. PAUL...MOVING EAST AT 55 MPH. WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ST. PAUL...RIVER FALLS...EAGAN...WOODBURY...MAPLEWOOD...COTTAGE GROVE... INVER GROVE HEIGHTS...OAKDALE...SOUTH ST. PAUL...WEST ST. PAUL...HUDSON AND MENDOTA HEIGHTS. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 238 AND 258. INTERSTATE 94 IN WISCONSIN BETWEEN MILE MARKERS 1 AND 29. U.S. HIGHWAY 61 BETWEEN MILE MARKERS 121 AND 139. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN THE TWIN CITIES. LAT...LON 4481 9317 4497 9319 4508 9219 4472 9216 TIME...MOT...LOC 0425Z 270DEG 48KT 4491 9307 $$ JPC
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 19, 5:23 PM CDT, 6 hours 3 minutes earlier.
Area forecast discussion, Jun 19, 5:23 PM CDT, 6 hours 3 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
523 PM CDT SUN JUN 19 2016
.UPDATE...FOR 00Z Aviation discussion below
&&
.SHORT TERM...(This evening through Monday)
Issued at 330 PM CDT Sun Jun 19 2016
Widespread heat indices of 95 to 105 are found across the MN
portion of the forecast area this afternoon. This dome of warm air
extends above the surface, with a CAP of +12C shown on the 18z
special RAOB and +15C at KABR. So it will likely be a few hours
before we see development, and the timing of 23Z-00Z for
initiation over west central MN depicted on several CAMS looks to
be about right. Supercell storm mode with evolution into a line
still looks accurate, although the line is progged to break up and
fizzle a bit by the time it reaches east central MN. Prior to the
weakening trend, large hail and damaging winds still appear to be
the primary threats given the strong deep layer shear and nearly
4000 J/KG of MLCAPE. 0-3KM CAPES/helicity values are also
indicative of a threat for a tornado or two over central MN.
By 09Z any storms that have held together should have exited the
eastern part of the forecast area, with clearing skies and a shift
to west-northwest winds in the wake of the front. Monday
temperatures will be 15-20 degrees cooler than Sunday, with mild highs
in the mid 70s to lower 80s under breezy northwest winds.
.LONG TERM...(Monday night through Sunday)
Issued at 330 PM CDT Sun Jun 19 2016
Long term trends include timing of weather systems with rather
rapid zonal flow pattern over the conus.
It appears next shot of rain lifting into the area Thursday night
and lingering into Wednesday night as the next wave approaches the
area. WAA pattern develops ahead of the area into tuesday night
affecting the southwest cwa. This spreads northeast into Wednesday
with some timing differences with speed and frontal movement. Will
continue the higher chance pops during this period with increase
possible if trend continues. Instability increases as well with
the severe weather/heavy rain threat a possibility.
This system exits the area Thursday with drier conditions expected
through Friday. Overall...models diverge some as to timing of
precipitation threat into the coming weekend. Will leave the chance
for thunder going for now...with the GFS being more amplified and
faster with the best threat coming in Saturday versus Sunday on
the latest ECMWF.
&&
.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 524 PM CDT Sun Jun 19 2016
Thunderstorm development will ensue at the start of the TAF
period near KAXN, and then discrete activity will spread eastward
and form into a line during the evening hours. Intensity and
coverage of storms still looks decrease with eastward progression
toward the WI border, with more of a broken line by the time it
reaches KMSP. By 07z, sites should be clear of weather, with
mostly clear conditions after that. Gusty southwest winds veer to
northwest for Monday behind the front, and gust to around 25
knots.
KMSP...
Expect broken line of showers and thunderstorms to impact MSP
between 03z and 06z. Strong wind gusts still appear to be the main
threat although that risk is greater to the west/north.
/OUTLOOK FOR KMSP/
Mon night...VFR. Winds NW 10-15 kts.
Tue...VFR. Winds NW 5-10kts.
Wed...VFR. Chc MVFR/-TSRA. Winds E 5-10 kts.
Thu...VFR. Winds N 5 kts.
&&
.MPX Watches/Warnings/Advisories...
WI...None.
MN...Heat Advisory until 8 PM CDT this evening for MNZ047-048-054>060-
062-064>069-073>076-082-083.
&&
SHORT TERM...LS
LONG TERM...DWE
AVIATION...LSHazardous weather outlook, Jun 19, 12:57 PM CDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1257 PM CDT SUN JUN 19 2016 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 201800- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1257 PM CDT SUN JUN 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAT INDICES FROM 95 TO 100 DEGREES WILL OCCUR ACROSS MUCH OF THE AREA THIS AFTERNOON. SEVERE STORMS ARE EXPECTED TO DEVELOP BY EARLY EVENING ACROSS WEST CENTRAL MINNESOTA...THEN SPREAD EAST ACROSS THE AREA DURING THE EVENING HOURS. THE MAIN THREATS ARE FREQUENT LIGHTNING...LARGE HAIL AND DAMAGING WIND. THERE IS ALSO A SMALL THREAT FOR TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL WILL BE POSSIBLE AGAIN WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 19, 9:48 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
948 PM CDT SUN JUN 19 2016
MNZ043>045-050-200330-
BENTON-MILLE LACS-MORRISON-KANABEC-
948 PM CDT SUN JUN 19 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KANABEC...SOUTHEASTERN
MORRISON...CENTRAL MILLE LACS AND NORTHEASTERN BENTON COUNTIES
TRHOUGH 1030 PM CDT...
AT 947 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF ONAMIA TO NEAR LITTLE
ROCK. MOVEMENT WAS EAST AT 60 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MORA...MILACA...BRUNSWICK...OGILVIE...GRASSTON...QUAMBA...BOCK...KNIFE LAKE...
GRANITE LEDGE...MORRILL...LITTLE ROCK AND MORA AIRPORT.
THIS INCLUDES U.S. HIGHWAY 169 BETWEEN MILE MARKERS 193 AND 209.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4598 9306 4598 9314 4578 9315 4575 9418
4600 9381 4608 9306
TIME...MOT...LOC 0247Z 259DEG 52KT 4595 9371 4580 9401
JPCSpecial weather statement, Jun 19, 9:53 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
953 PM CDT SUN JUN 19 2016
MNZ049-051-059-200330-
SHERBURNE-STEARNS-WRIGHT-
953 PM CDT SUN JUN 19 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
STEARNS...NORTHWESTERN SHERBURNE AND NORTHWESTERN WRIGHT COUNTIES
THROUGH 1030 PM CDT...
AT 952 PM CDT...STRONG THUNDERSTORMS WERE CLUSTERED NEAR ST NICHOLAS...
OR 15 MILES SOUTHWEST OF ST. CLOUD...MOVING EAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ST. CLOUD...BIG LAKE...BECKER...CLEARWATER...WATKINS...KIMBALL...CLEAR
LAKE...SANTIAGO...LUXEMBURG...SOUTH HAVEN...FAIRHAVEN AND ST AUGUSTA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 171 AND 187.
U.S. HIGHWAY 10 IN MINNESOTA BETWEEN MILE MARKERS 182 AND 198.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4538 9374 4528 9431 4528 9438 4532 9439
4533 9444 4539 9445 4556 9399 4555 9374
TIME...MOT...LOC 0252Z 251DEG 48KT 4538 9435
JPCSpecial weather statement, Jun 19, 10:06 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1006 PM CDT SUN JUN 19 2016 MNZ065-067-200330- SIBLEY-RENVILLE- 1006 PM CDT SUN JUN 19 2016 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SIBLEY AND EAST CENTRAL RENVILLE COUNTIES THROUGH 1030 PM CDT... AT 1006 PM CDT...STRONG THUNDERSTORMS WERE CLUSTERED NEAR BIRD ISLAND... OR 14 MILES NORTHEAST OF REDWOOD FALLS...MOVING EAST AT 40 MPH. WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... OLIVIA...HECTOR...BIRD ISLAND...GIBBON AND BUFFALO LAKE. THIS INCLUDES THE FOLLOWING HIGHWAYS... U.S. HIGHWAY 212 BETWEEN MILE MARKERS 76 AND 101. U.S. HIGHWAY 71 BETWEEN MILE MARKERS 88 AND 97. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN THE TWIN CITIES. LAT...LON 4464 9506 4478 9502 4477 9450 4450 9449 TIME...MOT...LOC 0306Z 281DEG 34KT 4471 9494 JPC
Special weather statement, Jun 19, 10:14 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1014 PM CDT SUN JUN 19 2016
MNZ066-068-200345-
CARVER-MCLEOD-
1014 PM CDT SUN JUN 19 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN MCLEOD AND
NORTHERN CARVER COUNTIES THROUGH 1045 PM CDT...
AT 1014 PM CDT...STRONG THUNDERSTORMS WERE CLUSTERED NEAR SILVER LAKE...
OR 7 MILES NORTHEAST OF HUTCHINSON...MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HUTCHINSON...WACONIA...MINNETRISTA...WATERTOWN...CARVER...WINSTED...ST.
BONIFACIUS...MAYER...LESTER PRAIRIE...SILVER LAKE...HOLLYWOOD AND NEW
GERMANY.
THIS INCLUDES U.S. HIGHWAY 212 BETWEEN MILE MARKERS 141 AND 146.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4486 9440 4498 9435 4498 9377 4497 9376
4490 9377 4489 9371 4476 9362
TIME...MOT...LOC 0314Z 277DEG 45KT 4494 9424
JPCSpecial weather statement, Jun 19, 10:48 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1048 PM CDT SUN JUN 19 2016
MNZ060-068-070-200430-
CARVER-DAKOTA-HENNEPIN-
1048 PM CDT SUN JUN 19 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CARVER...
SOUTHERN HENNEPIN AND NORTHWESTERN DAKOTA COUNTIES THROUGH 1130 PM
CDT...
AT 1046 PM CDT...STRONG THUNDERSTORMS WERE CLUSTERED OVER ST.
BONIFACIUS...OR 18 MILES SOUTH OF BUFFALO...MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MINNEAPOLIS...ST. PAUL...BLOOMINGTON...PLYMOUTH...EAGAN...EDEN
PRAIRIE... BURNSVILLE...MINNETONKA...APPLE VALLEY...EDINA...
CHANHASSEN...ST. LOUIS PARK AND SHAKOPEE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 230 AND 236.
U.S. HIGHWAY 12 BETWEEN MILE MARKERS 149 AND 156.
U.S. HIGHWAY 169 BETWEEN MILE MARKERS 117 AND 131.
U.S. HIGHWAY 212 BETWEEN MILE MARKERS 149 AND 162.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4476 9333 4479 9333 4478 9338 4481 9343
4480 9354 4487 9396 4498 9396 4498 9377
4499 9377 4500 9321 4489 9318 4491 9314
4470 9300
TIME...MOT...LOC 0346Z 276DEG 34KT 4491 9379
JPCSpecial weather statement, Jun 19, 11:26 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1126 PM CDT SUN JUN 19 2016 MNZ062-063-070-WIZ023-024-200515- WASHINGTON-DAKOTA-RAMSEY-ST. CROIX-PIERCE- 1126 PM CDT SUN JUN 19 2016 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN WASHINGTON... NORTH CENTRAL DAKOTA...SOUTHERN RAMSEY...SOUTHERN ST. CROIX AND NORTHERN PIERCE COUNTIES THROUGH 1215 AM CDT... AT 1125 PM CDT...STRONG THUNDERSTORMS WERE CLUSTERED OVER WEST ST. PAUL...OR OVER ST. PAUL...MOVING EAST AT 55 MPH. WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ST. PAUL...RIVER FALLS...EAGAN...WOODBURY...MAPLEWOOD...COTTAGE GROVE... INVER GROVE HEIGHTS...OAKDALE...SOUTH ST. PAUL...WEST ST. PAUL...HUDSON AND MENDOTA HEIGHTS. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 238 AND 258. INTERSTATE 94 IN WISCONSIN BETWEEN MILE MARKERS 1 AND 29. U.S. HIGHWAY 61 BETWEEN MILE MARKERS 121 AND 139. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN THE TWIN CITIES. LAT...LON 4481 9317 4497 9319 4508 9219 4472 9216 TIME...MOT...LOC 0425Z 270DEG 48KT 4491 9307 JPC
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:04 PM CDT | Special Weather Statement | MPX | Pope | 41 min |
| Jun 19, 7:19 PM CDT | Tornado Warning | MPX | Chippewa, Lac qui Parle | 41 min |
| Jun 19, 7:36 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 39 min |
| Jun 19, 7:39 PM CDT | Tornado Warning | MPX | Swift | 36 min |
| Jun 19, 7:50 PM CDT | Tornado Warning | MPX | Stearns | 25 min |
| Jun 19, 7:55 PM CDT | Tornado Warning | MPX | Stearns | 35 min |
| Jun 19, 8:18 PM CDT | Tornado Warning | MPX | Kandiyohi, Pope, Stearns, Swift | 27 min |
| Jun 19, 8:23 PM CDT | Special Weather Statement | MPX | Morrison | 37 min |
| Jun 19, 8:30 PM CDT | Tornado Warning | MPX | Benton, Sherburne, Stearns | 45 min |
| Jun 19, 8:42 PM CDT | Special Weather Statement | MPX | Mille Lacs | 33 min |
| Jun 19, 8:54 PM CDT | Special Weather Statement | MPX | Chippewa, Meeker | 66 min |
| Jun 19, 9:16 PM CDT | Special Weather Statement | MPX | Kanabec, Mille Lacs | 29 min |
| Jun 19, 9:26 PM CDT | Special Weather Statement | MPX | Isanti | 34 min |
| Jun 19, 9:48 PM CDT | Special Weather Statement | MPX | Kanabec, Mille Lacs | 42 min |
| Jun 19, 9:53 PM CDT | Special Weather Statement | MPX | Sherburne | 37 min |
| Jun 19, 10:06 PM CDT | Special Weather Statement | MPX | Renville | 24 min |
| Jun 19, 10:14 PM CDT | Special Weather Statement | MPX | Carver | 31 min |
| Jun 19, 10:36 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Meeker, Renville | 39 min |
| Jun 19, 10:48 PM CDT | Special Weather Statement | MPX | Hennepin | 42 min |
| Jun 19, 11:12 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Wright | 19 min |
| Jun 19, 11:16 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Nicollet, Renville, Sibley | 44 min |
| Jun 19, 11:43 PM CDT | Special Weather Statement | MPX | Anoka | 32 min |
| Jun 20, 12:03 AM CDT | Special Weather Statement | MPX | Goodhue, Rice, Steele, Waseca | 42 min |
| Jun 20, 12:21 AM CDT | Special Weather Statement | MPX | Scott | 24 min |
| Jun 19, 11:30 PM CDT | Special Weather Statement | MPX | Barron, Polk | 45 min |
| Jun 20, 12:29 AM CDT | Severe Thunderstorm Warning | MPX | Barron, Rusk | 17 min |
Nearby
Special Weather Statements in Wisconsin, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.